MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL K-FILE M-ACCESS 21MM 008; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL K-FILE M-ACCESS 21MM 008; FILE, PULP CANAL, ENDODONTIC
Catalog Number A12MA02100812
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 09/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that a k-file m-access 21mm 008 file broke during use.The broken part could not be retrieved and the tooth was removed.The patient is fine now.The device was discarded.
 
Additional Manufacturer Narrative
Since this event resulted in medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, it must be presumed that the malfunction would be likely to cause or contribute to a serious injury should it recur.As such, this event meets the definition of a reportable event per 21 cfr part 803.Investigation summary: involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.The provided batch number #20250423 turns out have no corresponding in our system.True batch number is unknown, dhr cannot be reviewed.Root causes are not identified.We will track this kind of event and monitor the trend.Potential root causes may be incorrect technique (hand used file - technique no more verifiable to date), overuse (number of uses not communicated), excessive wear, patient condition and behavior during treatment or material issue (no analysis of the broken fragments possible).In addition, there are further circumstances on the conditions in dentistry (used disinfectants, training/knowledge status), or any other environmental conditions, which are unknown to us and may also have an impact on the reported failure mode.Root causes are not identified.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.

Brand Name
K-FILE M-ACCESS 21MM 008
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23708432
Report Number8031010-2025-00211
Device Sequence Number13422161
Product Code EKS
UDI-Device IdentifierJ003A12MA021008121
UDI-PublicJ003A12MA021008121
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberA12MA02100812
Device Lot Number20250423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/12/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown